# SDR SWIA200820126

- Difficulty date: October 2, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 15,327 hours, 13,610 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1570
- Condition: Failed
- Location: Nlg
- Part time: 2,937 hours, 2,320 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2642 - ON GEAR EXTENSON, GOT TRIPLE CHIME "GEAR DISAGREE" FOR THE NOSE GEAR.  NLG EXTENDED AFTER 30 SECONDS.  REPLACED NLG SELECTOR VALVE, PN 750006000 SN ON 1032T SN OFF 1570.
